Search the Community
Showing results for tags 'dilaudid'.
elizabeth11 posted a topic in Symptoms and self-careA bit long winded but please read... BACKGROUND: (I'm Elizabeth and ended up on ADs (Celexa and Wellbutrin and Gabapentin) when the real problem was after a thryoidectomy I was being OVER prescribed replacement doses of replacement thyroid hormone. My TSH was less than 0.01 which was causing anxiety. It is well know that thryoid overdoses are completely preventable but I would have no longer been profitable to the p-doc if he did his job. Left the p-doc who didn't bother to check my thyroid and instead am on a "placebo dose" of celexa according to my p-nurse and was standing steady. Am fighting with my endocrinologist to judge my replacement thyroid hormone based on free t4 and NOT TSH.) CURRENT PROBLEM/ NEED ADVICE: ***I now did a fertility IVF cycle before starting grad school in the fall. I ended up with Ovarian Hyperstimulation Syndrome (OHSS) and since I have ended up with a positive pregnancy result for the moment. I have about 10 pounds of extra water and fluid which has stopped up in my belly. I look 5 months pregnant. I had horrible nausea and severe belly pain from the swelling, more than I could stand. When I went to the ER to deal with this problem last week, they gave me prescription narcotics and anti-nausea meds. Dilaudid and Phenegran. I took them as prescribed for 2 days, read that they can be addictive, and spent 3 days trying to make it without the meds. I couldn't hack it. My mood went way low. In retrospect I think those 3 days were h*ll cause I was so sick. ****Can legitimate pain cause your mood to go south? I've now gone back on to 1/2 the dose of meds prescribed. To give you the dose, I'm taking 1 mg dilauded and 6.5 mg phengeran and trying to do this just every 5 hours. (Lighter meds like vicodin make me depressed). By the time hour 4 passes, I start to feel sick and anxious again. OHSS is like having a 10 lb balloon filled with a rock under your belly button. I start to relax again when the meds kick in and I don't like feeling a medicinal based "relaxation." ****Am I crazy to worry about this? How addictive are these? Anyone else needed heavy pain meds and have a problem getting back off them post ADs? Am I just being hypersensitive because of my AD experience? Am I worrying too much??? I have to start grad school in 3 weeks and 5 hours away from home and really need to be able to function as me, without pain drugs. I don't want a drug addition to deal with. I'm so terrified after trusting p-docs when I never should have. Thanks so much for any advice or experience!!! --Elizabeth